# SDR DXTA200702153

- Difficulty date: April 27, 2007
- Submitted: April 28, 2007
- Operation: Air carrier
- Aircraft: N931QS
- Make and model: Cessna 750
- Aircraft serial: 7500064
- Aircraft time: 8,902 hours, 5,473 cycles
- Engine: Allsn AE3007C
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON GROUND WITH APU RUNNING, CABIN PAC OFF, CABIN FILLED WITH SMOKE.  [SUP 05-03-07] TO FAILED CABIN PAC AIRCYLE MACHINE. WHILE T/S FOUND LP BLEED AIR ISULATION VALVE STICKING. REMOVED AND REPLACED ISOLATION VALVE AND CABIN AIR CYCLE MACHINE. BOTH OPS. CHECKED AND LEAK CHECKED GOOD. IAW. 750 M/M CH. 21-51-00.
